# SDR ASOA20140202012

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 28,091 hours, 21,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 22517
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE ENTRY OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD.
